Subcutaneous methotrexate side effects

Subcutaneous methotrexate side effects

Have been on subcutaneous methotrexate once a week for 10 weeks now, having not been able to tolerate tablet form due to awful reactions. I am experiencing what seems to be flu like symptoms every morning upon waking that lasts for about an hour. I'm wondering if this is normal, if anyone else gets this and should I stop injecting until I've seen rheumy next week please? Any ideas on what this is/isn't would really be welcome xxx

A myRAteam Member said:

I and my doctor stopped methotrexate after being on it for 10 yrs. No more nausea

posted 8 months ago
A myRAteam Member said:

oh my gosh... I use to get so sick to my stomach from Methotrexate! I was constantly sick to my stomach and my hair started to fall out. I did not even consult with my doctor, I just stopped taking it. My doctor then gave me Lufinimide ( I know that is not spelled right) LOL I can tell you the new medicine works and no side effects for me.

posted 7 months ago
A myRAteam Member said:

I had that symptom as well but mine lasted about 36hrs after my shot. I also developed some worsened pleurisy so she had me stop right away and she’s putting me on Humira. Pray you feel better! Def tell your dr

posted 8 months ago
A myRAteam Member said:

Call your doctor and leave a message. Prayers

posted 8 months ago
A myRAteam Member said:

This a definite side effect you need to tell your Dr. this coming week. It is up to you if you want to hold a dose since your next appt. is this coming week. You can always call the office and talk to anyone that will listen & take your message of wanting to hold a dose because the side effects are so severe. Lots of treatment options besides Methotrexate. So sorry you are experiencing this. Just part of the journey. I went thru it too. Lots of love & prayers for you. You are a true Warrior. Do not ever give up.

posted 8 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in